Realization algorithms for systems over a principal ideal domain

R. Eising, M.L.J. Hautus

Research output: Contribution to journalArticleAcademicpeer-review

17 Citations (Scopus)
1 Downloads (Pure)

Abstract

In this paper realization algorithms for systems over a principal ideal domain are described. This is done using the Smith form or a modified Hermite form for matrices over a principal ideal domain. It is shown that Ho's algorithm and an algorithm due to Zeiger can be generalized to the ring case. Also a recursive realization algorithm, including some results concerning the partial realization problem, is presented. Applications to systems over the integers, delay differential systems and two-dimensional systems are discussed.
Original languageEnglish
Pages (from-to)353-366
Number of pages14
JournalMathematical Systems Theory
Volume14
Issue number1
DOIs
Publication statusPublished - 1981

Fingerprint Dive into the research topics of 'Realization algorithms for systems over a principal ideal domain'. Together they form a unique fingerprint.

Cite this